# SDR REXA2016022800316

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE COMPARTMENT EMER FLASHLIGHT INOPERATIVE.  R & R WARDROBE COMPARTMENT EMERGENCY FLASHLIGHT IAW AMM 20-21-00-910-801 & BY REMOVING 2 SCREWS, INSTALLING NEW LIGHT & INSTALLING 2 SCREWS.
